Welcome to the GERD board! I'm sorry you're having throat problems.
It sounds like the lump in your throat is a result of your GERD. Have you been on any other medications, besides Aciphex & Zantac? There are many other medications for GERD that you can try. Are you on any prescription medicine right now for GERD? I'd call your doctor if you haven't improved within a few days.
And you are NOT a hypochondriac! I know it's frustrating having all these side effects. I must be the QUEEN of odd side effects. Every time I have a reaction after taking a medicine, I'll tell my Dr., and he'll have never heard of that particular effect. So I do know how you feel, but don't be embarassed by something you can't control. Just explain to your doctor that you need a different medication. I've been through numerous medications myself; sometimes it's hit-and-miss. Just have to figure out what works for YOU.
I hope you feel better soon, and please keep us informed! :)
And days go by
I can feel them flying
Like a hand out the window in the wind
And cars go by
Yeah it's all we've been given
So you better start living right now
Cause days go by